MAUDE Adverse Event Report: COOK INC ULTRATHANE AMPLATZ URETERAL STENT SET; FAD STENT, URETERAL

COOK INC ULTRATHANE AMPLATZ URETERAL STENT SET; FAD STENT, URETERAL
Model Number N/A
Medical Device Problem Code Knotted (1340)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma 510k status: preamendment.(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The customer reported that the ultrathane amplatz ureteral stent set failed.Additional information regarding the failure was later received: when the device was removed from the packaging, the string was knotted and not usable.The customer also confirmed that the device did not make any patient contact; accordingly, no patient adverse events were precipitated by the event.The device is reportedly available for return and evaluation; however, as of the date of this report, no device has yet been received for investigation.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable or unchanged.After further review of the event, it was determined that the potential for serious injury is remote as a detailed search of available risk documents has not indicated a heightened patient risk as a result of the reported failure mode.Additionally, a detailed search of current reporting software has not indicated a past precedence setting event.

Brand Name
ULTRATHANE AMPLATZ URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7107819
Report Number1820334-2017-04322
Device Sequence Number19119011
Product Code FAD
UDI-Device Identifier00827002097117
UDI-Public(01)00827002097117(17)171103(10)5412102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUTSSW-8.5-28-AMP-RH
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date02/06/2018
Patient Sequence Number1